# SDR DL72S980229

- Difficulty date: January 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N402DA
- Make and model: Boeing 727232
- Aircraft serial: 21146
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON A2 LETTER CK, 1 INCH CRACK AT LEFT MLG W/W PRESSURE  DECK BEAD STA 950 AT LBL 63.  STOP DRILLED CRACK PER MM 53-14-0.
